# SDR DALA2025021301112

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 62,580 hours, 32,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3129 FUMES SMELL REPORTED BY FLIGHT CREW AND FLIGHT ATTENDANTS DURING DECENT AND SOME DURING CLIMB. CORRECTIVE ACTION: R/R LOAD CTL VALVE FOR INSPECTION PER A319 AMM 49-51 AND PERFORMED ELECTICAL, SMOKE/ODOR IN FORWARD CABIN & COCKPIT TREE PER WC 0550-2002. (6113176)
